My mother aged 76 years has been prescibed laxo peg - 17 gm. (Polyethylene Glycol 3350 powder) daily. She takes it in the night at the time of going to bed. After a few days of administering this, she is having eye irritation, redness in the morning accompanied by stickiness of eyelids. It subsides by evening. Is this a known side effect of drug? If so, what can be done?
You can view side effects for polyethylene glycol 3350 here:
Your mothers sticky eye is unrelated to her laxative.
It sounds as though your mother may have a mild case on conjunctivitis.
Symptoms and treatment for this can be viewed here:
- Polyethylene Glycol 3350 Information for Consumers
- Polyethylene Glycol 3350 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Polyethylene Glycol 3350 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2009 • 1 answer
Updated 20 Jul 2014 • 1 answer
Updated 14 Aug 2013 • 2 answers
Updated 7 May 2015 • 1 answer
Updated 5 Feb 2016 • 1 answer